Differential and Integral Equations

A priori estimates and uniqueness of inflection points for positive solutions of semipositone problems

Joseph A. Iaia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that positive solutions of $-\Delta u = \lambda f(u)$ in $\Omega$ and $u = 0$ on $\partial \Omega$ where $f$ is increasing, concave, and $f(0) < 0$ satisfy $c_{1} \leq {\lambda f(d) \over d} \leq c_{2}$ where $d = \sup u.$ Also, we show that solutions of the above have exactly one inflection point.

Article information

Source
Differential Integral Equations, Volume 8, Number 2 (1995), 393-403.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369083476

Mathematical Reviews number (MathSciNet)
MR1296131

Zentralblatt MATH identifier
0816.34028

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Iaia, Joseph A. A priori estimates and uniqueness of inflection points for positive solutions of semipositone problems. Differential Integral Equations 8 (1995), no. 2, 393--403. https://projecteuclid.org/euclid.die/1369083476


Export citation